# SDR AU510001939

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: 232U212220B
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) COCKPIT DOOR LOCK ELECTRICAL STRIKER ASSEMBLY OVERHEATED AND FAILED. SEE ATTACHMENT FOR INVESTIGATION DETAILS. (CASA NR510001939)
